# SDR CVGA20180926001

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 14,857 hours, 8,948 cycles
- System (JASC): 2760 · Drag Control System
- Part: Mixer Box
- Part number: 67602602
- Condition: Faulty
- Location: Spoiler
- Part time: 14,857 hours, 8,948 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING THE APPROACH APPROXIMATELY TWO MILES FROM THE RUNWAY THE AIRCRAFT BEGAN TO ROLL BACK AND FORTH.  WITH THE AIRCRAFT IN A RIGHT ROLL, THE PIC APPLIED A FULL LEFT CONTROL INPUT TO COUNTERACT THE RIGHT ROLL; HOWEVER, THE AIRCRAFT WAS SLOW TO RESPOND. THE FLIGHT CREW WAS ABLE TO STABILIZE THE AIRCRAFT AND MAINTAIN CONTROLLABILITY THROUGH THE APPROACH AND LANDING.
